# SDR 95ZZZZ64

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 901-923
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, STRINGER NR 33 HAS CORROSION FROM STATION 901 TO 923.  REMOVED AND REPLACED STRINGER SECITON IAW SRM 51-10-05.
